# SDR TRAX20801125

- Difficulty date: September 6, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 26,174 hours, 23,140 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT STAY OPEN AND LOCKED.  COULD NOT DUPLICATE.  OK FOR SERVICE.  NO FAULT FOUND.
